# SDR FDEA201109163900

- Difficulty date: September 16, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N288FE
- Make and model: Boeing 727-2D4
- Aircraft serial: 21850
- Aircraft time: 41,905 hours, 28,268 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630174
- Condition: Gouged
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING I/B FOREFLAP O/B L/E GOUGED.    FABRICATED AND INSTALLED REPAIR IAW SRM 57-50-4 FIG 1 REV 103
